GUO Xingfeng, HUANG Gu, WANG Rui. GEOMETRIC MODEL OF THREE DIMENSIONAL ORTHOGONALWOVEN FABRIC STRUCTURES[J]. Acta Materiae Compositae Sinica, 2005, 22(4): 183-187.
Citation:
|
GUO Xingfeng, HUANG Gu, WANG Rui. GEOMETRIC MODEL OF THREE DIMENSIONAL ORTHOGONALWOVEN FABRIC STRUCTURES[J]. Acta Materiae Compositae Sinica, 2005, 22(4): 183-187.
|
GUO Xingfeng, HUANG Gu, WANG Rui. GEOMETRIC MODEL OF THREE DIMENSIONAL ORTHOGONALWOVEN FABRIC STRUCTURES[J]. Acta Materiae Compositae Sinica, 2005, 22(4): 183-187.
Citation:
|
GUO Xingfeng, HUANG Gu, WANG Rui. GEOMETRIC MODEL OF THREE DIMENSIONAL ORTHOGONALWOVEN FABRIC STRUCTURES[J]. Acta Materiae Compositae Sinica, 2005, 22(4): 183-187.
|